MathSciNet Relay Station
MathSciNet bibliographic data
MR217580 46.25 (54.00)
Cambern, Michael On isomorphisms with small bound. Proc. Amer. Math. Soc. 18 1967 1062–1066.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement